# SDR 9503016635

- Difficulty date: February 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N635US
- Make and model: Boeing 747227B
- Aircraft serial: 21682
- System (JASC): 3417 · Air Data Computer
- Part: Computer
- Part number: 37571832
- Condition: Inoperative
- Location: E/E Compartment
- Part time: 27,190 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, THE CAPTAIN'S MACH INDICATOR, VSI, TAS INDICATOR, AND EPRL BEGAN TO FLUCTUATE.  THE NR 1 AUTO-PILOT AND AUTO-THROTTLES BECAME INOPERATIVE.  THE AIRCRAFT DIVERTED TO HNL AND LANDED WITHOUT INCIDENT.    REPLACED THE NR 1 CENTRAL AIR DATA COMPUTER.  OPERATIONAL CHECK OK.
